I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 1, PAGES 71-83
V. G. Konovalov
View as HTML View as gif image View as LaTeX source
In this paper we consider a mathematical model of the Distributed Queue Bus (DQDB) protocol intended for data flow control in communication networks. We assume that station's input traffic is a renewal process. The proposed Markov chain is the most adequate model for the DQDB protocol among those already studied in several articles. We derive a positive recurrent condition in the case of two stations.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: July 5, 2002